# SDR AALA202111129028

- Difficulty date: November 2, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 28,962 hours, 11,597 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: P3067CC
- Condition: Leaking
- Location: Apu
- Part time: 15,612 hours, 6,908 cycles
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED SMELLING A CHEMICAL / MUSTY ODOR IN AFT GALLEY AREA DURING DECENT. MAINTENANCE HAS ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202111049028: FOUND APU OIL COOLING FAN LEAKING AND REPLACED IT PER AMM 49-52-09. ALSO FOUND THE APU LUBE MODULE LEAKING FROM THE SEAL PLATE AND REPLACED IT PER AMM 49-91-45 (AALA202111127320). A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
